If you need an accessible version of this item please contact JSTOR User Support

A Precision Approximation of the Gamma Function

C. Lanczos
Journal of the Society for Industrial and Applied Mathematics: Series B, Numerical Analysis
Vol. 1 (1964), pp. 86-96
Stable URL: http://www.jstor.org/stable/2949767
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Precision Approximation of the Gamma Function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96